Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 99, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 19, 2006, 4:13 PM EDT for Coweta County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2006, 4:13 PM EDT (20:13 UTC)
- Expired
- Apr 19, 2006, 4:50 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Coweta County, GA
The radar
The Atlanta radar (KFFC), 19 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 10:59 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Apr 19, 3:54 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 373 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 192013 SVRFFC GAC077-192100- /O.NEW.KFFC.SV.W.0099.060419T2013Z-060419T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 413 PM EDT WED APR 19 2006 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... COWETA COUNTY IN WEST CENTRAL GEORGIA * UNTIL 500 PM EDT * AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM EAST NEWNAN TO 18 MILES WEST OF GRANTVILLE...AND MOVING SOUTHEAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STEPHENS CROSSROADS...TURIN...SHARPSBURG...MORELAND AND HARALSON. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3338 8470 3331 8497 3322 8493 3322 8450 $$
2 follow-up statements
000 WWUS52 KFFC 192027 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 427 PM EDT WED APR 19 2006 GAC077-192100- /O.CON.KFFC.SV.W.0099.000000T0000Z-060419T2100Z/ COWETA GA- 427 PM EDT WED APR 19 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR SOUTHWESTERN COWETA COUNTY... AT 423 PM EDT...THE PUBLIC REPORTED BASEBALL SIZED HAIL AT POWERS CROSSROADS IN COWETA COUNTY AT 410 PM. THESE STORMS WERE LOCATED NEAR GRANTVILLE...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF HOGANSVILLE TO HOGANSVILLE...MOVING SOUTHEAST AT 30 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING FOR NORTHWESTERN GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3333 8483 3331 8497 3322 8493 3323 8477 $$
000 WWUS52 KFFC 192050 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 450 PM EDT WED APR 19 2006 GAC077-192100- /O.CAN.KFFC.SV.W.0099.000000T0000Z-060419T2100Z/ COWETA GA- 450 PM EDT WED APR 19 2006 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COWETA COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM HAS MOVED OUT OF COWETA COUNTY AND SEVERE WEATHER IS NO LONGER EXPECTED AT THE MOMENT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING FOR NORTHWESTERN GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3333 8483 3331 8497 3322 8493 3323 8477 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:53 PM EDT, 20 minutes earlier.
Area forecast discussion, Apr 19, 3:53 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 353 PM EDT WED APR 19 2006 .UPDATE FOR THIS AFTERNOON AND EVENING... JUST TALKED TO SPC AND THE DECISION HAS BEEN MADE TO REPLACE CURRENT SVR TSTM WATCH #208 WITH A TOR WATCH # 210 THRU 02Z THIS EVENING. THE NORTH EXTENT OF THIS WATCH WILL START AT CARROLL...HEARD AND COWETA COUNTIES AND STRETCH SOUTHWARD ACROSS EXTREME SW PORTIONS OF THE CWA. WILL ISSUE THE WATCH SHORTLY. THINKING IS WINDS AND HELICITY WILL CONTINUE TO INCREASE OUT AHEAD OF THE TSTMS DEVELOPING ALONG OUTFLOWS AND TRACKING ACROSS WEST CENTRAL GA. THIS WOULD INTRODUCE A SLIGHT ISOLATED THREAT OF TORNADOES. STAY TUNED FOR UPDATES. /39 .SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT) A CLUSTER OF STRONG THUNDERSTORMS CURRENTLY PUSHING SOUTHWARD ACROSS MAINLY WEST CENTRAL GA WILL LIKELY CONTINUE TO REDEVELOP ALONG THEIR OWN OUTFLOWS THRU THE AFTERNOON AND EARLY EVENING HOURS. THIS IS LARGELY DUE TO THE GREATER INSTABILITIES BEING POOLED OVER THE WESTERN HALF OF THE FORECAST AREA WHERE A WARM SW FLOW AND DIFFERENTIAL HEATING ARE RESULTING IN 1500 TO 2500 CAPES NOSING INTO WEST GA. EXPECT STORMS TO GRADUALLY WEAKEN BY LATE AFTERNOON-EARLY EVENING...THEN MOSTLY DISSIPATE BEFORE MIDNIGHT WITH LOSS OF DAYTIME HEATING. AS FOR THIS AFTERNOON...ALREADY DID A QUICK ZONE UPDATE TO CLEAR MOST OF THE NORTHERN COUNTIES FROM THE SEVERE TSTM WATCH #208 CURRENTLY IN EFFECT THRU 5 PM. THE STORMS HAVE MOVED OUT OF NORTH GA AND NOT EXPECTING REDEVELOPMENT THERE AT THIS TIME. AS FOR TONIGHT...WILL SHOW SLIGHT CHANCE POPS NORTH...CHANCE POPS CENTRAL AND SOUTH THIS EVENING...THEN NILL POPS ALL AREAS AFTER MIDNIGHT. WET GROUNDS AND CLEARING SKIES SUGGEST POTENTIAL FOR PATCHY DENSE FOG DEVELOPING AFTER MIDNIGHT. THURSDAY THRU FRIDAY NIGHT...MODELS ARE IN FAIR AGREEMENT SHOWING ANOTHER MCS POSSIBLY DEVELOPING AND PUSHING INTO MAINLY NORTH AND CENTRAL GA THURSDAY AFTERNOON-THURSDAY NIGHT. MAY SEE A SLIGHT BREAK EARLY FRIDAY...WITH REDEVELOPMENT FRIDAY AFTERNOON AND FRIDAY NIGHT AHEAD OF AN APPROACHING COLD FRONT. AS FOR THE SEVERE THREAT... EXPECT MAINLY NORTH AND WEST CENTRAL GA TO REMAIN IN A SLIGHT RISK OF SEVERE STORMS FOR AT LEAST THURSDAY AFTERNOON/EVENING AND AGAIN FRIDAY AFTERNOON/EVENING AS THIS AREA REMAINS MODERATELY UNSTABLE WITH 1500-2500 CAPES NOSING IN FROM THE W-SW DURING DAYTIME HEATING. AT THIS TIME...EXPECTING MAIN SEVERE THREAT TO BE LARGE HAIL AND DAMAGING WINDS AS AREA HELICITIES REMAIN ON THE WEAK SIDE. .LONG TERM...(SATURDAY THROUGH WEDNESDAY) MODELS CONTINUE TO BE IN FAIR AGREEMENT ON SWEEPING THE COLD FRONT ACROSS THE ENTIRE FORECAST AREA ON SATURDAY. WILL CONTINUE TO HOLD ONTO A CHANCE POPS ACROSS THE CWA ON SATURDAY...THEN SHOW NIL POPS BY SATURDAY EVENING. WILL CONTINUE TO LEAN TOWARD THE GFS POPS AND KEEP TEMPS AT OR ABOVE NORMAL THROUGH THE EXTENDED PERIODS. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 58 82 60 79 / 30 40 40 30 ATHENS 59 80 59 75 / 30 30 40 40 GAINESVILLE 57 76 59 71 / 30 30 50 50 ROME 61 81 61 81 / 30 40 50 50 COLUMBUS 63 86 65 84 / 30 20 20 20 MACON 59 83 60 85 / 30 20 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 39
Hazardous weather outlook, Apr 19, 11:45 AM EDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1145 AM EDT WED APR 19 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-200945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1145 AM EDT WED APR 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE STORMS ARE EXPECTED ACROSS NORTH GEORGIA AND CENTRAL GEORGIA THROUGH LATE THIS AFTERNOON. .SYNOPSIS... A LARGE CLUSTER OF THUNDERSTORMS OVER NORTH GEORGIA WILL CONTINUE MOVING SOUTHWARD THROUGH THE AFTERNOON. THIS WILL BRING SHOWERS AND THUNDERSTORMS TO CENTRAL GEORGIA DURING THE AFTERNOON. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS TODAY WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...DIME TO NICKEL SIZE HAIL...STRONG GUSTY WINDS...AND PERIODS OF HEAVY RAIN. THE BEST CHANCE FOR ANY SEVERE WEATHER WILL BE ACROSS NORTH GEORGIA THROUGH THE EARLY AFTERNOON... THEN OVER CENTRAL GEORGIA THROUGH LATE THIS AFTERNOON. .DISCUSSION... A LARGE CLUSTER OF THUNDERSTORMS OVER NORTH GEORGIA WILL CONTINUE TO PUSH SOUTHWARD INTO CENTRAL GEORGIA DURING THE AFTERNOON. INSTABILITY INDICES WILL BE GREATEST IN AREAS ACROSS MAINLY THE WESTERN HALF OF GEORGIA...WHERE CAPES COULD REACH AS MUCH AS 2000 AND LIFTED INDICES WILL BE IN THE MINUS 4 TO MINUS 6 RANGE. VERTICAL WIND SHEAR PROFILES WILL REMAIN WEAK...SO THE MAIN THREAT WILL BE ISOLATED SEVERE STORMS WITH LARGE HAIL AND STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY THIS AFTERNOON ACROSS NORTH AND CENTRAL GEORGIA.
In the hours before
Local storm report, Apr 19, 2:25 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
225 PM EDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL ROME 34.26N 85.19W
04/19/2006 E0.75 INCH FLOYD GA AMATEUR RADIO
0200 PM HAIL 6 N CARTERSVILLE 34.25N 84.80W
04/19/2006 E0.75 INCH BARTOW GA PUBLIC
0220 PM HAIL 3 E NEW HOPE 33.96N 84.74W
04/19/2006 E0.75 INCH PAULDING GA AMATEUR RADIO
&&
EAVILALocal storm report, Apr 19, 3:14 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
314 PM EDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL 1 S TAYLORSVILLE 34.08N 84.99W
04/19/2006 E0.88 INCH POLK GA CO-OP OBSERVER
0302 PM HAIL BREMEN 33.71N 85.15W
04/19/2006 E1.00 INCH HARALSON GA PUBLIC
&&
EAVILALocal storm report, Apr 19, 3:21 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM HAIL CARTERSVILLE 34.17N 84.80W
04/19/2006 E1.00 INCH BARTOW GA PUBLIC
0147 PM HAIL ROME 34.26N 85.19W
04/19/2006 E0.75 INCH FLOYD GA AMATEUR RADIO
&&
EAVILALocal storm report, Apr 19, 3:26 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 6 W VILLA RICA 33.73N 85.03W
04/19/2006 E0.88 INCH CARROLL GA EMERGENCY MNGR
NEAR TEMPLE
&&
EAVILALocal storm report, Apr 19, 3:36 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL ESOM HILL 33.95N 85.39W
04/19/2006 E0.88 INCH POLK GA EMERGENCY MNGR
&&
EAVILALocal storm report, Apr 19, 3:56 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL SARGENT 33.43N 84.87W
04/19/2006 E0.75 INCH COWETA GA FIRE DEPT/RESCUE
&&
EAVILAThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 9:56 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 34 min |
| Apr 19, 10:02 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 58 min |
| Apr 19, 10:22 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 38 min |
| Apr 19, 10:55 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Gordon, Murray, Pickens | 50 min |
| Apr 19, 10:57 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 33 min |
| Apr 19, 11:26 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 49 min |
| Apr 19, 11:44 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 46 min |
| Apr 19, 12:14 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 46 min |
| Apr 19, 12:28 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 62 min |
| Apr 19, 12:52 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 23 min |
| Apr 19, 1:00 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon | 60 min |
| Apr 19, 1:02 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Douglas, Fulton | 26 min |
| Apr 19, 1:45 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 45 min |
| Apr 19, 2:04 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 41 min |
| Apr 19, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 31 min |
| Apr 19, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 48 min |
| Apr 19, 3:33 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 42 min |
| Apr 19, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 52 min |
| Apr 19, 4:26 PM EDT | Tornado Warning | FFC | Troup | 34 min |
| Apr 19, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 33 min |
| Apr 19, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 36 min |
| Apr 19, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 33 min |
| Apr 19, 4:58 PM EDT | Tornado Warning | FFC | Meriwether | 47 min |
| Apr 19, 5:19 PM EDT | Tornado Warning | FFC | Harris, Talbot | 41 min |
| Apr 19, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 34 min |
| Apr 19, 6:01 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 44 min |
| Apr 19, 6:16 PM EDT | Severe Thunderstorm Warning | FFC | Marion | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.